# SDR VNAA202512020054

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: HEM67035623003
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STEP PLATE HAS CORRODED HINGE MARKED WITH RED TAPE.     HEM670-35623-003    HINGE
